# SDR UALA2010050301481

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 82,415 hours, 10,050 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT FROM ROW 35 THROUGH 45 LT INOP.   REPLACED BATTERY PACK.  OPS CK NORMAL.
